Expand icon Search icon File icon file Download

Items where Author is "Debicki, Krzysztof"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Debicki, Krzysztof and Hashorva, Enkelejd and Liu, Peng (2023) Sojourns of fractional Brownian motion queues: transient asymptotics. Queueing Systems, 105 (1-2). pp. 139-170. DOI https://doi.org/10.1007/s11134-023-09890-y

Debicki, Krzysztof and Hashorva, Enkelejd and Liu, Peng and Michna, Zbigniew (2023) Sojourn times of Gaussian random fields. ALEA : Latin American Journal of Probability and Mathematical Statistics, 20 (1). pp. 249-289. DOI https://doi.org/10.30757/ALEA.v20-10

This list was generated on Fri May 24 06:52:32 2024 BST.